MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for three samples collected from the same patient tested with elecsys toxo igg and elecsys toxo igm on a cobas e 801 analytical unit.This medwatch will apply to the toxo igg assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the toxo igm assay.On (b)(6) 2026, a first sample collected from the patient resulted in a toxo igg value of 9.3 iu/ml (reactive) and a toxo igm value of 2.38 coi (reactive).On (b)(6) 2026, a second sample collected from the patient resulted in a toxo igg value of 8.4 iu/ml (reactive) and a toxo igm value of 2.36 coi (reactive).On (b)(6) 2026, a third sample collected from the patient resulted in a toxo igg value of 9.0 iu/ml (reactive) and a toxo igm value of 2.49 coi (reactive).This sample was tested for toxo igg avidity and the result was 66.5 % (avidity low).In the same time period on unknown dates, the patient had follow up testing at two additional sites.The first site used a diasorin instrument and both toxo igg and toxo igm were negative.The second site used an autobio instrument and resulted in a negative toxo igg value, a negative toxo igg affinity value, and a questionable toxo igm value.No specific results were provided.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).Calibration and controls were acceptable.The investigation is ongoing.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24840059
Report Number1823260-2026-01391
Device Sequence Number17648959
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028008190
Device Lot Number86676901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient EthnicityNon Hispanic